# SDR FDKA200805197

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,909 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6040 RDU-CVG.  FLOOR PROXIMITY LIGHTING OUT BETWEEN ROWS 9-14.  MX RESET AND OPS CHECKED GOOD.
